Please use this identifier to cite or link to this item:

Title: Set-valued data
Authors: Wu, Berlin
Nguyen, H.T.
Contributors: 應數系
Date: 2006
Issue Date: 2015-07-21 15:29:19 (UTC+8)
Abstract: Since fuzzy sets are generalizations of ordinary sets, we present in this Chapter the essentials of random set theory for statistics. This material is useful for considering random fuzzy sets later. © Springer-Verlag Berlin Heidelberg 2006.
Relation: Studies in Fuzziness and Soft Computing, 198, 5-12
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing